# SDR DLL10990715

- Difficulty date: March 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- System (JASC): 5220 · Emergency Exits
- Part: Counterbalance
- Condition: Failed
- Location: R4 Door
- Component: 1313T10013
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C IS IN FOR LETTER CHECK, OPNS 52148 & 68115 BOTH PERTAINING TO INSPECTION AND OPERATION OF PASSENGER AND EMERGENCY DOORS. FOUND R4 DOOR WOULD NOT OPEN COMPLETELY.  NON-ROUTINE CARD 160 WAS INITIATED.  FURTHER EVALUATION FOUND FAILURE OF THE COUNTERBALANCE TO BE THE CAUSE.  REPLACED SAME.
